| Catalog Number |
C-TPN-4.0-65 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/12/2014
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol cap(b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
It was reported the outer lumen of the picc line was separating from inner lumen where thick meets thin.There were no issues the with repair of the line.There were no injuries or additional medical intervention reported.